Research Repository

Improving the solvability of ILL-conditioned systems of linear equations by reducing the condition number of their matrices

Farooq, M and Salhi, A (2011) 'Improving the solvability of ILL-conditioned systems of linear equations by reducing the condition number of their matrices.' Journal of the Korean Mathematical Society, 48 (5). 939 - 952. ISSN 0304-9914

Full text not available from this repository.

Abstract

This paper is concerned with the solution of ill-conditioned Systems of Linear Equations (SLE's) via the solution of equivalent SLE's which are well-conditioned. A matrix is first constructed from that of the given ill-conditioned system. Then, an adequate right-hand side is computed to make up the instance of an equivalent system. Formulae and algorithms for computing an instance of this equivalent SLE and solving it will be given and illustrated. © 2011 The Korean Mathematical Society.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 05 Mar 2013 14:09
Last Modified: 28 Dec 2017 15:15
URI: http://repository.essex.ac.uk/id/eprint/5555

Actions (login required)

View Item View Item